Table of Content

Open Access iconOpen Access

ARTICLE

Inverse Nodal Problem for the Differential Operator with a Singularity at Zero

Emrah Yilmaz1, Hikmet Koyunbakan2, Unal Ic3

Department of Mathematics, Faculty of Science, Firat University, Elazig, 23119, Turkey. Email: emrah231983@gmail.com
Department of Mathematics, Faculty of Science, Firat University, Elazig, 23119, Turkey. Email:hkoyunbakan@gmail.com
Department of Science and Mathematics Education, Faculty of Education, Firat University, Elazig, 23119, Turkey. Email: unalıc@firat.edu.tr

Computer Modeling in Engineering & Sciences 2013, 92(3), 301-313. https://doi.org/10.32604/cmes.2013.092.301

Abstract

In this study, some results are given about Sturm-Liouville operator having a singularity at zero. For this problem, asymptotic form of nodal data and a reconstruction formula for the potential function are given. In addition, a numerical example is established and illustrated the results in some tables and graphics.

Keywords


Cite This Article

Yilmaz, E., Koyunbakan, H., Ic, U. (2013). Inverse Nodal Problem for the Differential Operator with a Singularity at Zero. CMES-Computer Modeling in Engineering & Sciences, 92(3), 301–313.



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1132

    View

  • 837

    Download

  • 0

    Like

Share Link